# SDR USAA2013011500009

- Difficulty date: December 1, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION FUSELAGE SKIN AT BS 955, RBL 92.  REPAIRED FUSELAGE SKIN AT BS 955, RBL 92 IAW EA 131979.
